English
 
User Manual Privacy Policy Disclaimer Contact us
  Advanced SearchBrowse

Item

ITEM ACTIONSEXPORT

Released

Journal Article

Lie algebras in symmetric monodial categories

MPS-Authors
/persons/resource/persons236101

Rumynin,  Dmitriy A.
Max Planck Institute for Mathematics, Max Planck Society;

Locator
There are no locators available
Fulltext (public)

Rumynin_Lie algebras_oa_2013.pdf
(Any fulltext), 281KB

Supplementary Material (public)
There is no public supplementary material available
Citation

Rumynin, D. A. (2013). Lie algebras in symmetric monodial categories. Siberian Mathematical Journal, 54(5), 905-921. doi:10.1134/S0037446613050145.


Cite as: http://hdl.handle.net/21.11116/0000-0004-1C73-C
Abstract
There is no abstract available